# SDR SWIA200312447

- Difficulty date: September 23, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,994 hours, 27,374 cycles
- Engine: Pwa PW118
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0293
- Condition: Malfunctioned
- Location: Rudder
- Part time: 8,889 hours, 10,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RIGHT RUDDER PEDDLE FROZE.  RAN QRH, TURNED OFF BLUE SYSTEM AND REGAINED CONTROL.  REPLACED UPPER RUDDER ACTUATOR IAW 27-22-02.  LEAK AND OPS CHECK GOOD.
